# SDR AT9900004

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FASTENERS AT ATTACH POINT FOR CIRCUMFERENTIAL RING AT STA 360, STR 22L AND STR 23L WERE FOUND SHEARED, CORRODED, AND WITH SHARP GOUGES.   MECHANICALLY REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED SHEARED FASTENERS, BLENDED GOUGES AND INSTALLED ANGLE IAW B737 SRM'S 51-40-3, 51-30-2, 51-10-2, 51-10-6, AND 51-10-1 AND MM 51-21-31.  (X)
